$L$^{2}estimates for Fourier integral operators with complex phase

Lars Hörmander Department of Mathematics, University of Lund

TBD mathscidoc:1701.332591

Arkiv for Matematik, 21, (1), 283-307, 1982.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{lars1982$l$^{2}estimates,
  title={$L$^{2}estimates for Fourier integral operators with complex phase},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516233496400},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={283-307},
  year={1982},
}
Lars Hörmander. $L$^{2}estimates for Fourier integral operators with complex phase. 1982. Vol. 21. In Arkiv for Matematik. pp.283-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516233496400.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved